# SDR SWAA050403

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 45,731 hours, 41,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND MID CABIN EMERGENCY EXIT LIGHT BATTERY PACK WEAK.  REMOVED AND REPLACED BATTERY PER MM.
